# SDR SWAA2013032013899

- Difficulty date: March 6, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 33,513 hours, 22,591 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Cap
- Part number: 5910401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER REAR SPAR BETWEEN I/B TO O/B SIDE, NR 2 AND NR 3 HINGE SUPPORT CAP, COMPOSITE CRACKED.  REPAIRED STABILIZER IAW SRM.
